Skip to main content
Have a personal or library account? Click to login
On The Continuous Dependence Of Solutions To Orthogonal Additivity Problem On Given Functions Cover

On The Continuous Dependence Of Solutions To Orthogonal Additivity Problem On Given Functions

By:   
Open Access
|Sep 2015

References

  1. [1] Baron K., Rätz J., On orthogonally additive mappings on inner product spaces, Bull. Polish Acad. Sci. Math. 43 (1995), 187–189.
  2. [2] Kuczma M., An introduction to the theory of functional equations and inequalities. Cauchy’s equation and Jensen’s inequality, Second edition (edited by A. Gilányi), Birkhäuser Verlag, Basel, 2009.10.1007/978-3-7643-8749-5
  3. [3] Rätz J., On orthogonally additive mappings, Aequationes Math. 28 (1985), 35–49.10.1007/BF02189390
  4. [4] Sikorska J., Orthogonalities and functional equations, Aequationes Math. 89 (2015), 215–277.10.1007/s00010-014-0288-0
DOI: https://doi.org/10.1515/amsil-2015-0002 | Journal eISSN: 2391-4238 (formerly 0860-2107) | Journal ISSN: 0860-2107
Language: English
Page range: 19 - 23
Submitted on: Sep 10, 2014
Published online: Sep 30, 2015
Published in print: Sep 1, 2015
Published by: University of Silesia in Katowice, Institute of Mathematics
In partnership with: Paradigm Publishing Services

© 2015 Karol Baron, published by University of Silesia in Katowice, Institute of Mathematics
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.